Alert archive / Texas / Flash Flood Warnings in 2013
Flash Flood Warning 47, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Oct 13, 2013, 6:32 PM CDT for Dimmit County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 13, 2013, 6:32 PM CDT (23:32 UTC)
- Expired
- Oct 13, 2013, 9:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Dimmit County, TX
The radar
The Laughlin AFB radar (KDFX), 115 km from the middle of the area, began a volume at 23:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 13, 7:45 PM CDT | FLASH FLOOD | Carrizo Springs, TX | HIGHWAY 85 COMPLETELY SHUTDOWN FROM CARRIZO SPRINGS TO DILLEY. ASSISTANCE HAS BEEN GIVEN TO A FEW STRANDED MOTORISTS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 73 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDLF), launched 12:00Z, 11.5 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1922 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 644 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
908
WGUS54 KEWX 132332
FFWEWX
TXC127-140230-
/O.NEW.KEWX.FF.W.0047.131013T2332Z-131014T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
632 PM CDT SUN OCT 13 2013
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
DIMMIT COUNTY...
* UNTIL 930 PM CDT.
* AT 623 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
DETERMINED THAT RAINFALL ESTIMATES FROM DOPPLER RADAR INDICATE
SLOW MOVING THUNDERSTORMS APPROACHING THE SOUTHERN AND CENTRAL
PORTIONS OF DIMMIT COUNTY AS THEY PUSH NORTHEASTWARD OUT OF
NORTHWEST WEBB COUNTY. AT THIS TIME...THERE ARE SEVERAL ROAD
CLOSURES IN DIMMIT COUNTY SUCH AS 1433...1407...1556 AND 468.
RAINFALL RATES ARE AVERAGING FROM 1 TO 3 INCHES WITH THESE NEW
STORMS...ADDING THE POTENTIAL FOR CONTINUING FLASH FLOODING.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...BIG
WELLS...ASHERTON...BRUNDAGE...CATARINA...GILSON GROVES...LAS VEGAS
AND LIGHT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN WATER COVERS THE ROAD...TURN AROUND DON'T DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.
&&
LAT...LON 2821 9940 2820 10010 2840 10011 2861 9971
2864 9940
$$3 follow-up statements
006
WGUS74 KEWX 140040
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
740 PM CDT SUN OCT 13 2013
TXC127-140230-
/O.CON.KEWX.FF.W.0047.000000T0000Z-131014T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DIMMIT TX-
740 PM CDT SUN OCT 13 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR
DIMMIT COUNTY...
AT 734 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT SCATTERED TO NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS OVER
THE SOUTHERN AND EASTERN PORTIONS OF DIMMIT COUNTY. RAINFALL RATES
ARE AVERAGING FROM 1 TO 3 INCHES OVER THE AREA...WITH HEAVIEST
SHOWERS MOVING NORTHEAST AT ABOUT 15 MPH. PER DOPPLER RADAR
ONE HOUR ACCUMULATION PRODUCT...1 TO 2.5 INCHES HAVE FALLEN ACROSS
THE CITY OF CATARINA...BIG WELLS AND SOUTHWEST OF ASHERTON. LATEST
RADAR TRENDS SHOW AN AREA OF HEAVY RAINS ENTERING THE SOUTHERN
PORTION OF DIMMIT COUNTY AND EXPECTED TO AFFECT THE WILSON GROVES
AREA WITHIN THE HOUR. STAY TUNED AND CONTINUE TO MONITOR WEATHER
CONDITIONS CLOSELY TONIGHT.
LOCATIONS IN THE WARNING AREA INCLUDE LAS VEGAS...BRUNDAGE...CARRIZO
SPRINGS...BIG WELLS AND ASHERTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN WATER COVERS THE ROAD...TURN AROUND DON'T DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.
&&
LAT...LON 2821 9940 2820 10010 2840 10011 2861 9971
2864 9940
$$954
WGUS74 KEWX 140216
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
916 PM CDT SUN OCT 13 2013
TXC127-140230-
/O.CON.KEWX.FF.W.0047.000000T0000Z-131014T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DIMMIT TX-
916 PM CDT SUN OCT 13 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR
SOUTHEASTERN DIMMIT COUNTY...
AT 905 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT SCATTERED TO NUMEROUS HEAVY SHOWERS SOUTHEAST OF THE CITY OF
CATARINA OR JUST SOUTH OF THE CITY OF LIGHT IN DIMMIT COUNTY.
DOPPLER RADAR INDICATES RAINFALL RATES OF 1 TO 3 INCHES PER HOUR
OVER THAT AREA...WITH SHOWERS MOVING TOWARD THE NORTHEAST AT ABOUT
15 MPH. LATEST RADAR TRENDS SHOW SHOWERS INTENSITY DECREASING OVER
MOST OF DIMMIT COUNTY AS HEAVIEST SHOWERS AND STORMS CONCENTRATE
OVER WEBB AND SALLE COUNTIES. HOWEVER...LATEST SATELLITE IMAGES AND
LOCAL SOUNDINGS SUGGEST A MOIST AND UNSTABLE LOW TO MID LEVEL
ATMOSPHERE WITH SEVERAL UPPER DISTURBANCES MOVING ACROSS NORTHEAST
MEXICO LATER TONIGHT AND OVERNIGHT AND THIS COULD TRIGGER STORMS TO
DEVELOP LATER IN THE PERIOD ACROSS THE RIO GRANDE AREA WITH MORE
HEAVY RAINS. THEREFORE...STAY TUNED AND MONITOR WEATHER CONDITIONS
CLOSELY THIS EVENING THROUGH THE OVERNIGHT HOURS.
LOCATIONS IN THE WARNING AREA INCLUDE LAS VEGAS AND CATARINA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN WATER COVERS THE ROAD...TURN AROUND DON'T DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.
&&
LAT...LON 2821 9940 2821 10010 2840 9978 2852 9959
2863 9940
$$444
WGUS74 KEWX 140230
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
930 PM CDT SUN OCT 13 2013
TXC127-140236-
/O.EXP.KEWX.FF.W.0047.000000T0000Z-131014T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DIMMIT TX-
930 PM CDT SUN OCT 13 2013
...THE FLASH FLOOD WARNING WILL EXPIRE AT 930 PM CDT FOR SOUTHEASTERN
DIMMIT COUNTY...
WILL LET THE FLASH FLOOD WARNING EXPIRE AT 930 CDT FOR SOUTHEASTERN
DIMMIT COUNTY AS SHOWERS CONTINUE TO DISSIPATE ACROSS THE AREA.
HOWEVER...DUE TO ONGOING FLOODING AND STREET CLOSURES ACROSS MOST
AREAS...WILL ISSUE AN URBAN AND SMALL STREAM ADVISORY FOR ALL OF
DIMMIT COUNTY IN A FEW MINUTES
LAT...LON 2821 9940 2821 10010 2840 9978 2852 9959
2863 9940
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 13, 6:06 PM CDT, 26 minutes earlier.
Area forecast discussion, Oct 13, 6:06 PM CDT, 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 606 PM CDT SUN OCT 13 2013 .AVIATION... A MOIST UNSTABLE WEATHER PATTERN CONTINUES ACROSS S TX WITH VARIABLE IFR-VFR CIGS/VSBSY DEPENDING DISTURBANCES MOVING ACROSS THE AREA AND GENERATING -RA/SHRA/TSRA. WITH SUCH VARIABILITY IN CIGS AND VSBYS...WILL LEAN TOWARD LOWER PREVAILING CONDITIONS. E-SELY SFC WINDS PREVAILING AT 5-15 KNOTS. && .PREV DISCUSSION... /ISSUED 330 PM CDT SUN OCT 13 2013/ SHORT TERM (TONIGHT THROUGH MONDAY NIGHT)... INCREASING LOW LEVEL SOUTHEAST FLOW THIS EVENING WILL RESULT IN THE SURFACE FRONT DISSIPATING (FRONTOLYSIS) WITH MESOSCALE FEATURES DICTATING WHERE TONIGHT'S HEAVY RAINS WILL OCCUR. BOTH THE GFS AND HI-RESOLUTION SHORT TERM SOLUTIONS INDICATE THE CURRENT MESOSCALE COMPLEX OVER OUR SOUTHWEST ZONES WILL SERVE AS UPLIFT FOR ADDITIONAL SHOWER AND THUNDERSTORM DEVELOPMENT OVER THE WESTERN HILL COUNTRY AND SOUTHERN EDWARDS PLATEAU AREAS THIS EVENING AND INTO THE OVERNIGHT HOURS AS INCREASING SOUTHEAST FLOW LIFTS OVER THE MORE STABLE BOUNDARY LEFT BY THE CONVECTIVE COMPLEX. THEREFORE THE BEST CHANCES FOR RAIN WILL BE OVER THE HILL COUNTRY AND SOUTHERN EDWARDS PLATEAU TONIGHT. LESSER CHANCES EASTERN AREAS AS THE FRONTAL SYSTEM DISSIPATES BUT WITH PWATS REMAINING QUITE HIGH (NEAR 2 INCHES AND ABOVE) AREAWIDE...JUST ABOUT EVERYWHERE WILL SEE AT LEAST A CHANCE OF RAIN. A FLASH FLOOD WATCH WILL BE EXTENDED THROUGH 7 AM AND WE'LL ADD MAVERICK...ZAVALA AND DIMMIT COUNTIES TO THE WATCH. AN ADDITIONAL 1 TO 3 INCHES OF RAIN WITH ISOLATED TOTALS OF 2 TO 4 INCHES MAY FALL IN THE WATCH AREA TONIGHT WITH PARTICULAR FOCUS OVER VAL VERDE...EDWARDS AND KINNEY COUNTIES. LOWS TONIGHT WILL RANGE FROM THE UPPER 60S HILL COUNTRY TO THE LOW AND MID 70S ELSEWHERE. THE HEAVY RAIN THREAT WILL SHIFT NORTH OF OUR AREA TOMORROW AND TOMORROW NIGHT AS THE SUBTROPICAL RIDGE SHIFTS THE MOISTURE PLUME AND DYNAMICS FURTHER NORTH. HOWEVER...THE HIGH PWATS MAY STILL GENERATE SOME SCATTERED AIR-MASS TYPE SHOWERS AND THUNDERSTORMS AS DAYTIME HEATING PROGRESSES. THE BEST CHANCES TOMORROW WILL AGAIN BE OVER FAR WESTERN PORTIONS WITH THE GREATEST UPSLOPING MOISTURE. HIGHS ON COLUMBUS DAY WILL RANGE FROM NEAR 80 OVER THE HILL COUNTRY TO THE UPPER 80S SOUTH CENTRAL. LOWS MONDAY NIGHT WILL RANGE FROM THE MID TO UPPER 60S HILL COUNTRY TO THE LOW 70S ALONG THE I-35 CORRIDOR. LONG TERM (TUESDAY THROUGH SUNDAY)... MODELS DIFFER ON TIMING OF NEXT FRONT WITH THE GFS SOME 6 HOURS EARLIER THAN THE EUROPEAN. SPLITTING THE DIFFERENCE PUSHES THE FRONT INTO OUR NORTHERN CWA DURING THE EVENING HOURS TUESDAY. INCREASING CHANCES FOR RAIN ALONG AND BEHIND THE FRONT TUESDAY NIGHT INTO WEDNESDAY AS THE PACIFIC MOISTURE PLUME SHIFTS SOUTH ALONG THE FRONT. SOME LOCALLY HEAVY RAINS ARE POSSIBLE ALONG THE FRONT. TEMPERATURES WILL FALL INTO THE 50S ACROSS THE HILL COUNTRY BY WEDNESDAY MORNING BEHIND THE FRONT. MUCH COOLER BEHIND THE FRONT WEDNESDAY AS PACIFIC MOISTURE OVERRUNS THE FRONTAL BOUNDARY. HIGHS WEDNESDAY ONLY IN THE 60S HILLS TO THE LOW AND MID 70S SOUTHERN TIER. AS A SHORT WAVE SWEEPS EAST OVER THE SOUTHERN U.S. PLAINS WEDNESDAY NIGHT...DRIER...COOLER AIR WILL CONTINUE TO BUILD SOUTH AND RAIN CHANCES WILL LESSEN. LOWS BY THURSDAY MORNING WILL GENERALLY BE IN THE 50S. DECREASING CLOUDS AND MILD THURSDAY WITH A SLIGHT CHANCE OF SHOWERS GENERALLY ALONG AND SOUTH OF HIGHWAY 90. GULF MOISTURE WILL BEGIN OVERRUNNING THE SHALLOW COOL AIR-MASS THURSDAY NIGHT AND FRIDAY WITH INCREASING CHANCES FOR SHOWERS AND MOSTLY CLOUDY...COOL AND DREARY OCTOBER WEATHER. WITH AN ACTIVE SUBTROPICAL JET AND SPLIT FLOW PATTERN SETTING UP LATE THIS WEEK... NEXT WEEKEND WILL CONTINUE COOL...WET AND DREARY. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 71 79 70 83 59 / 70 40 30 40 60 AUSTIN BERGSTROM INTL AIRPORT 70 82 71 83 57 / 70 40 30 40 60 NEW BRAUNFELS MUNI AIRPORT 71 83 71 84 58 / 70 30 20 30 50 BURNET MUNI AIRPORT 68 76 67 77 55 / 80 40 30 50 70 DEL RIO INTL AIRPORT 71 82 70 83 60 / 80 30 20 40 60 GEORGETOWN MUNI AIRPORT 70 78 69 80 53 / 70 40 30 50 60 HONDO MUNI AIRPORT 73 85 70 87 63 / 80 30 30 30 50 SAN MARCOS MUNI AIRPORT 70 82 70 83 57 / 70 30 20 30 50 LA GRANGE - FAYETTE REGIONAL 73 83 69 86 64 / 50 30 20 20 50 SAN ANTONIO INTL AIRPORT 73 84 71 85 62 / 70 30 20 30 50 STINSON MUNI AIRPORT 74 86 72 89 65 / 70 30 20 30 50 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR THE FOLLOWING COUNTIES: BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL... COMAL...DIMMIT...EDWARDS...FAYETTE...GILLESPIE...GONZALES... GUADALUPE...HAYS...KENDALL...KERR...KINNEY...LEE...LLANO... MAVERICK...MEDINA...REAL...TRAVIS...UVALDE...VAL VERDE... WILLIAMSON...ZAVALA. && MESOSCALE/AVIATION...01 SYNOPTIC/GRIDS...17 PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, Oct 13, 4:44 PM CDT, 1 hour 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 444 PM CDT SUN OCT 13 2013 TXZ171>173-183>194-202>209-217>225-228-141100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 444 PM CDT SUN OCT 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT... A FLASH FLOOD WATCH IS IN EFFECT UNTIL 7 AM MONDAY MORNING FOR MUCH OF SOUTH CENTRAL TEXAS...THE RIO GRANDE PLAINS AND HILL COUNTRY. A WEAK COLD FRONT...COMBINED WITH AN UPPER LEVEL DISTURBANCE AND DEEP MOISTURE ACROSS THE AREA WILL RESULT IN A THREAT OF HEAVY RAINFALL AND FLASH FLOODING TONIGHT. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES CAN BE EXPECTED WITH ISOLATED TOTALS OF 5 INCHES POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... LOW LEVEL GULF MOISTURE AND UPPER LEVEL PACIFIC MOISTURE WILL REMAIN ENTRENCHED ACROSS SOUTH CENTRAL MONDAY THROUGH WEDNESDAY. THE AIRMASS WILL BE TROPICAL WHICH WILL LEAD TO ADDITIONAL HEAVY RAINFALL. THE GREATEST THREAT FOR ADDITIONAL HEAVY RAINFALL AND FLASH FLOODING WILL BE TUESDAY NIGHT INTO WEDNESDAY AS A SLOW MOVING COLD FRONT INTERACTS WITH THE REMNANTS OF A PACIFIC CYCLONE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Oct 13, 2:44 PM CDT, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
244 PM CDT SUN OCT 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM FLASH FLOOD PFLUGERVILLE 30.44N 97.62W
10/13/2013 TRAVIS TX PUBLIC
PD REPORTS SEVERAL ROADS AND LOW WATER CROSSINGS NOT
PASSABLE IN THE CITY DUE TO RISING WATER.
0600 AM FLASH FLOOD KYLE 29.99N 97.87W
10/13/2013 HAYS TX DEPT OF HIGHWAYS
NUMEROUS ROADS CLOSED AROUND BUDA AND KYLE.
0615 AM HEAVY RAIN 1 S SUNSET VALLEY 30.21N 97.82W
10/13/2013 E4.00 INCH TRAVIS TX BROADCAST MEDIA
FOUR INCHES OF RAINFALL IN LESS THAN SIX HOURS.
0631 AM FLASH FLOOD 1 SSE ROLLINGWOOD 30.26N 97.78W
10/13/2013 TRAVIS TX FIRE DEPT/RESCUE
SEVERAL HIGH WATER RESCUES ON GOING.
0700 AM FLASH FLOOD 10 S PFLUGERVILLE 30.30N 97.62W
10/13/2013 TRAVIS TX DEPT OF HIGHWAYS
NUMEROUS LOW WATER CROSSINGS ARE CLOSED AROUND THE CITY
OF AUSTIN.
0700 AM FLASH FLOOD 3 ESE SUNSET VALLEY 30.21N 97.77W
10/13/2013 TRAVIS TX EMERGENCY MNGR
MAJOR FLOODING ALONG WILLIAMSON CREEK NEAR HEARTWOOD
DRIVE.
0705 AM FLASH FLOOD SUNSET VALLEY 30.23N 97.81W
10/13/2013 TRAVIS TX FIRE DEPT/RESCUE
SEVERAL WATER RESCUES NEAR SUNSET VALLEY.
0730 AM FLASH FLOOD 7 NNE UVALDE 29.31N 99.76W
10/13/2013 UVALDE TX LAW ENFORCEMENT
HIGHWAY FM1051 CLOSED.
0800 AM FLASH FLOOD DRIPPING SPRINGS 30.19N 98.09W
10/13/2013 HAYS TX DEPT OF HIGHWAYS
NUMEROUS ROADS CLOSED AROUND WIMBERLEY... DRIFTWOOD AND
DRIPPING SPRINGS.
0825 AM FLASH FLOOD LOCKHART 29.87N 97.68W
10/13/2013 CALDWELL TX EMERGENCY MNGR
MANY ROADS ACROSS CALDWELL COUNTY HAVE WATER OVER THEM.
0930 AM HEAVY RAIN 2 N MCQUEENEY 29.62N 98.05W
10/13/2013 M2.05 INCH GUADALUPE TX COCORAHS
2.05 INCHES OF RAINFALL IN THE PAST TWO HOURS.
0945 AM HEAVY RAIN 1 ENE ANDERSON MILL 30.46N 97.79W
10/13/2013 M4.35 INCH WILLIAMSON TX COCORAHS
4.35 INCHES IN THE PAST 6 HOURS.
1126 AM FLASH FLOOD CRYSTAL CITY 28.69N 99.83W
10/13/2013 ZAVALA TX LAW ENFORCEMENT
SEVERAL ROADS CLOSED INCLUDING STARR STREET AND A WATER
RESCUE ON JFK DRIVE.
0155 PM HEAVY RAIN CRYSTAL CITY 28.69N 99.83W
10/13/2013 E10.00 INCH ZAVALA TX EMERGENCY MNGR
OVER TEN INCHES OF RAINFALL IN LESS THAN EIGHT HOURS.
0200 PM HEAVY RAIN 5 SSW CRYSTAL CITY 28.62N 99.85W
10/13/2013 E9.00 INCH DIMMIT TX CO-OP OBSERVER
OVER NINE INCHES OF RAINFALL IN SIX HOURS.
0210 PM HEAVY RAIN BIG WELLS 28.57N 99.57W
10/13/2013 E7.10 INCH DIMMIT TX CO-OP OBSERVER
OVER SEVEN INCHES OF RAINFALL IN LESS THAN SIX HOURS.
0220 PM FLASH FLOOD BIG WELLS 28.57N 99.57W
10/13/2013 DIMMIT TX CO-OP OBSERVER
PARTS OF HIGHWAY 85 NEAR BILL WELLS ARE UNDER WATER.
0241 PM FLASH FLOOD EAGLE PASS 28.71N 100.49W
10/13/2013 MAVERICK TX LAW ENFORCEMENT
SEVERAL ROADS ARE CLOSED IN EAGLE PASS DUE TO FLOODING
ALONG WITH SOME EVACUATIONS OF HOMES.
&&
EVENT NUMBER EWX1300594 EWX1300603 EWX1300595 EWX1300598 EWX1300596
EWX1300597 EWX1300599 EWX1300605 EWX1300604 EWX1300602 EWX1300600
EWX1300601 EWX1300606 EWX1300609 EWX1300607 EWX1300608 EWX1300610
EWX1300611
PMLocal storm report, Oct 13, 4:38 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
438 PM CDT SUN OCT 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HEAVY RAIN CARRIZO SPRINGS 28.53N 99.86W
10/13/2013 M7.03 INCH DIMMIT TX CO-OP OBSERVER
RAINFALL SINCE 10AM
&&
EVENT NUMBER EWX1300612
SBSLocal storm report, Oct 13, 4:47 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
447 PM CDT SUN OCT 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 PM FLASH FLOOD EAGLE PASS 28.71N 100.49W
10/13/2013 MAVERICK TX EMERGENCY MNGR
SOME EVACUATIONS IN MAVERICK COUNTY. SEVERAL ROADS
CLOSED IN AND AROUND EAGLE PASS. SOME MANHOLE COVERS
BLOWN OFF. ROAD DAMAGED BY FLOOD WATERS IN EAGLE PASS.
&&
EVENT NUMBER EWX1300613
BFLocal storm report, Oct 13, 5:07 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
507 PM CDT SUN OCT 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM FLASH FLOOD CARRIZO SPRINGS 28.53N 99.86W
10/13/2013 DIMMIT TX LAW ENFORCEMENT
NEARLY ALL MAJOR ROADS IN DIMMIT COUNTY CLOSED DUE TO
HIGH WATER. AMONG THESE ARE 1433...1407...1556 AND 468.
HWY 83 TO ASHERTON JUST RECENTLY OPENED.
&&
EVENT NUMBER EWX1300614
SBSLocal storm report, Oct 13, 5:21 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
521 PM CDT SUN OCT 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HEAVY RAIN BIG WELLS 28.57N 99.57W
10/13/2013 M9.50 INCH DIMMIT TX CO-OP OBSERVER
RAINFALL AMOUNT SINCE NOON
&&
EVENT NUMBER EWX1300615
SBSLocal storm report, Oct 13, 6:26 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
626 PM CDT SUN OCT 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HEAVY RAIN CARRIZO SPRINGS 28.53N 99.86W
10/13/2013 M3.62 INCH DIMMIT TX CO-OP OBSERVER
RAINFALL AMOUNT IS SINCE 4PM...THE TOTAL RAINFALL SINCE
7AM IS 10.65 INCHES
&&
EVENT NUMBER EWX1300616
SBSThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 12, 9:06 PM CDT | Special Weather Statement | EWX | Burnet | 39 min |
| Oct 12, 9:16 PM CDT | Severe Thunderstorm Warning | EWX | Burnet | 44 min |
| Oct 12, 9:46 PM CDT | Areal Flood Advisory | EWX | Burnet | 2 hr |
| Oct 12, 11:50 PM CDT | Flash Flood Warning | EWX | Travis, Williamson | 2 hr |
| Oct 13, 1:48 AM CDT | Flash Flood Warning | EWX | Travis, Williamson | 72 min |
| Oct 13, 2:26 AM CDT | Areal Flood Advisory | EWX | Burnet | 2 hr |
| Oct 13, 3:06 AM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 114 min |
| Oct 13, 3:47 AM CDT | Flash Flood Warning | EWX | Hays, Travis | 3 hr |
| Oct 13, 3:59 AM CDT | Areal Flood Advisory | EWX | Blanco, Gillespie | 2 hr |
| Oct 13, 4:00 AM CDT | Flash Flood Watch | EWX | Bandera, Bastrop, Bexar, Blanco, Burnet, Caldwell and 21 more | 23 hr |
| Oct 13, 4:29 AM CDT | Areal Flood Advisory | EWX | Uvalde | 2 hr |
| Oct 13, 4:31 AM CDT | Flash Flood Warning | EWX | Hays, Travis | 3 hr |
| Oct 13, 4:59 AM CDT | Flash Flood Warning | EWX | Uvalde | 3 hr |
| Oct 13, 5:21 AM CDT | Flash Flood Warning | EWX | Hays | 3 hr |
| Oct 13, 6:23 AM CDT | Areal Flood Advisory | EWX | Blanco, Comal, Gillespie, Kendall, Kerr | 2 hr |
| Oct 13, 6:27 AM CDT | Flash Flood Warning | EWX | Caldwell | 2 hr |
| Oct 13, 6:29 AM CDT | River Flood Warning | EWX | Travis | 15 hr |
| Oct 13, 6:29 AM CDT | River Flood Warning | EWX | Travis | 15 hr |
| Oct 13, 6:54 AM CDT | River Flood Warning | EWX | Uvalde | 3 hr |
| Oct 13, 7:31 AM CDT | Areal Flood Advisory | EWX | Gonzales, Guadalupe | 119 min |
| Oct 13, 9:52 AM CDT | Areal Flood Advisory | EWX | Dimmit, Zavala | 2 hr |
| Oct 13, 10:25 AM CDT | Flash Flood Warning | EWX | Dimmit, Zavala | 3 hr |
| Oct 13, 10:56 AM CDT | Areal Flood Advisory | EWX | Uvalde, Zavala | 2 hr |
| Oct 13, 12:05 PM CDT | River Flood Warning | EWX | Bastrop | 9 hr |
| Oct 13, 12:05 PM CDT | River Flood Warning | EWX | Fayette | 9 hr |
| Oct 13, 1:36 PM CDT | Flash Flood Warning | EWX | Dimmit, Zavala | 3 hr |
| Oct 13, 1:41 PM CDT | Areal Flood Advisory | EWX | Maverick | 109 min |
| Oct 13, 2:44 PM CDT | Flash Flood Warning | EWX | Maverick | 3 hr |
| Oct 13, 2:57 PM CDT | Flash Flood Warning | EWX | Dimmit, Maverick, Zavala | 3 hr |
| Oct 13, 3:04 PM CDT | Areal Flood Advisory | EWX | Kinney, Val Verde | 116 min |
| Oct 13, 3:37 PM CDT | River Flood Warning | EWX | Dimmit | 5 days |
| Oct 13, 4:26 PM CDT | Flash Flood Warning | EWX | Dimmit, Zavala | 2 hr |
Nearby
Flash Flood Warnings in Texas, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.